hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Spectra of Nonselfadjoint Eigenvalue Problems for Elliptic Systems in Mathematical Models of the Wave Propagation in Open Waveguides
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektronik, matematik och naturvetenskap, Matematik.
Penza State University, Russia.ORCID-id: 0000-0003-0168-0282
Moscow Technologiical University MIREA, Moscow, Russia.
2018 (Engelska)Ingår i: Lobachevskii Journal of Mathematics, ISSN 1995-0802, E-ISSN 1818-9962, Vol. 39, nr 8, s. 1117-1129Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Statements and analysis are presented of nonselfadjoint eigenvalue problems for ellipticequations and systems, including singular Sturm–Liouville problems on the line, that arise inmathematical models of the wave propagation in open metal-dielectric waveguides. Existence ofreal and complex spectra are proved and their distribution is investigated for canonical structurespossessing circular symmetry of boundary contours.

Ort, förlag, år, upplaga, sidor
New York, 2018. Vol. 39, nr 8, s. 1117-1129
Nyckelord [en]
Wave propagation, singular, Sturm–Liouville, open waveguides, nonlinear media
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:hig:diva-28006DOI: 10.1134/S1995080218080097ISI: 000447747900008Scopus ID: 2-s2.0-85055278125OAI: oai:DiVA.org:hig-28006DiVA, id: diva2:1253858
Tillgänglig från: 2018-10-07 Skapad: 2018-10-07 Senast uppdaterad: 2018-12-06Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Shestopalov, YurySmolkin, Eugene

Sök vidare i DiVA

Av författaren/redaktören
Shestopalov, YurySmolkin, Eugene
Av organisationen
Matematik
I samma tidskrift
Lobachevskii Journal of Mathematics
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 49 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf